MAUDE Adverse Event Report: INTELLIGUARD GROUP, LLC INTELLIGUARD; INTELLIGUARD ANESTHESIA STATION, MODEL 5700 A-S

INTELLIGUARD GROUP, LLC INTELLIGUARD; INTELLIGUARD ANESTHESIA STATION, MODEL 5700 A-S
Model Number 5700 A-S
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
00124664.
 
Event or Problem Description
It was reported that in between cases a third party organization tray was placed on top of a loose syringe in drawer one, which caused the tray to act as an elevated obstruction catching on the interior after closure, preventing normal function.The drawer opened enough to create a gap where a file folder was used to dislodge the syringe and the tray was allowed to settle back down, removing the obstruction and restoring normal function of the drawer.No patient involvement was reported.

Brand Name
INTELLIGUARD
Common Device Name
INTELLIGUARD ANESTHESIA STATION, MODEL 5700 A-S
Manufacturer (Section D)
INTELLIGUARD GROUP, LLC
12220 world trade dr,
suite 210
san diego CA 92128
Manufacturer (Section G)
INTELLIGUARD
12220 world trade dr.
suite 210
san diego 92128
Manufacturer Contact
hylene valdez kevorkain
12220 world trade dr
suite 210
san diego, CA 92128
7604489500
MDR Report Key19742861
Report Number3027652921-2024-00002
Device Sequence Number3701315
Product Code BRY
UDI-Device Identifier00860011670902
UDI-Public00860011670902
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5700 A-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown